MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (ul) v module 1 is (b)(6).The serial number of the customer's cobas 6000 c501 (ul) v module 2 is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable trigl triglycerides results from an estimated minimum of 50 patient samples tested on two cobas 6000 c501 (ul) v (module 1 and module 2).The reporter was able to provide one patient sample with discrepant results: the initial result was not reported outside of the laboratory.The reporter stated that the qc would not pass and there was a high number of patient sample results with an invalidating data flag or very low results, prompting the rerun of previous patient samples on their other c501 module.The reporter stated that they noticed the issue after service was performed on their deionized (di) water system.The initial result from module 1 was 153 mg/dl.The repeat result from module 2 was 212 mg/dl.The repeat result could not be determined as both analyzers were affected by the water source issue.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The field service engineer (fse) inspected the module and determined the event was caused by resistivity high on the water system.The fse flushed the water system and recalibrated the assay.The customer performed qcs with acceptable results.The investigation noted that the customer¿s water system underwent maintenance activities before the event.Water requirements are within the customer¿s responsibility.The investigation determined the event was consistent with mishandling (customer's water system maintenance).The investigation did not identify a product problem.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18977097
Report Number1823260-2024-00898
Device Sequence Number20386846
Product Code JJE
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number05860636001
Device Lot Number74902501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown